Follow
Darrin Speegle
Darrin Speegle
Saint Louis Univeristy
Verified email at slu.edu
Title
Cited by
Cited by
Year
Wavelet sets in ℝ n
X Dai, DR Larson, DM Speegle
Journal of Fourier Analysis and Applications 3, 451-456, 1997
2341997
A characterization of dimension functions of wavelets
M Bownik, Z Rzeszotnik, D Speegle
Applied and Computational Harmonic Analysis 10 (1), 71-92, 2001
1012001
The s-elementary wavelets are path-connected
D Speegle
Proceedings of the American Mathematical Society 127 (1), 223-233, 1999
721999
The geometry of sets of parameters of wave packet frames
W Czaja, G Kutyniok, D Speegle
Applied and Computational Harmonic Analysis 20 (1), 108-125, 2006
652006
The discretization problem for continuous frames
D Freeman, D Speegle
Advances in Mathematics 345, 784-813, 2019
472019
Meyer type wavelet bases in R2
M Bownik, D Speegle
Journal of Approximation Theory 116 (1), 49-75, 2002
342002
Improved bounds in Weaver and Feichtinger conjectures
M Bownik, P Casazza, AW Marcus, D Speegle
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (749 …, 2019
332019
The wavelet dimension function for real dilations and dilations admitting non-MSF wavelets
M Bownik, D Speegle
Approximation theory, X (St. Louis, MO, 2001), 63-85, 2002
312002
A decomposition theorem for frames and the Feichtinger conjecture
P Casazza, G Kutyniok, D Speegle, J Tremain
Proceedings of the American Mathematical Society 136 (6), 2043-2053, 2008
302008
The Feichtinger conjecture for wavelet frames, Gabor frames and frames of translates
M Bownik, D Speegle
Canadian Journal of Mathematics 58 (6), 1121-1143, 2006
302006
On the existence of wavelets for non-expansive dilation matrices
D Speegle
Collectanea Mathematica, 163-179, 2003
302003
Linear independence of Parseval wavelets
M Bownik, D Speegle
Illinois Journal of Mathematics 54 (2), 771-785, 2010
262010
Wavelet sets in Rn II, Wavelets, multiwavelets, and their applications (San Diego, CA, 1997), 15–40
X Dai, DR Larson, D Speegle
Contemp. Math 216, 1998
261998
Beurling dimension of Gabor pseudoframes for affine subspaces
W Czaja, G Kutyniok, D Speegle
Journal of Fourier Analysis and Applications 14, 514-537, 2008
242008
Linear independence of time–frequency translates of functions with faster than exponential decay
M Bownik, D Speegle
Bulletin of the London Mathematical Society 45 (3), 554-566, 2013
232013
Wavelets, wavelet sets, and linear actions on Rn
G Olafsson, D Speegle
Contemporary Mathematics 345, 253-282, 2004
222004
Spanning and independence properties of frame partitions
B Bodmann, P Casazza, V Paulsen, D Speegle
Proceedings of the American Mathematical Society 140 (7), 2193-2207, 2012
212012
Structure of the set of dyadic PFW’s
H Šikic, D Speegle, G Weiss
Contemporary Mathematics, 2007
212007
A redundant version of the Rado–Horn theorem
PG Casazza, G Kutyniok, D Speegle
Linear algebra and its applications 418 (1), 1-10, 2006
212006
Explicit cross-sections of singly generated group actions
D Larson, E Schulz, D Speegle, KF Taylor
Harmonic Analysis and Applications: In Honor of John J. Benedetto, 209-230, 2006
202006
The system can't perform the operation now. Try again later.
Articles 1–20